# SDR DALA2023100308121

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 25,644 hours, 2,584 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 RH WING W/C 5720-01102-05B STEP 24 TO GENERATE A STANDALONE 'SDR ' LOG PAGE TO ENSURE THAT 'SDR REPORTABLE' CHECKBOX IS MARKED IN THE LOG PAGE. CORRECTIVE ACTION: RH WING W/C 5720-01102-05B STEP 24 'SDR REPORTABLE' CHECKBOX MARKED IN THE LOG PAGE ACCOMPLISHED. (2994194)
